# SDR SWAA2023113025916

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8904L
- Make and model: Boeing 737-8
- Aircraft serial: 68117
- Aircraft time: 615 hours, 375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PORTABLE FWD GALLEY FLASHLIGHTS WILL NOT TEST WITH GREEN LIGHTS.<[01] ACCOMPLISHED PUSH TO TEST OF BOTH FWD FLASHLIGHTS PER M 25-64-00. OPS NORMAL
